# SDR CALA2025052204901

- Difficulty date: May 21, 2025
- Submitted: May 22, 2025
- Operation: Air carrier
- Aircraft: N486UA
- Make and model: Airbus A320-232
- Aircraft serial: 1620
- Aircraft time: 67,787 hours, 29,873 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT LOADS EMERGENCY L FAULT REMOVAL AND REPLACED EMERGENCY EXIT LH BATTERY OF THE EMERGENCY POWER SUPPLY UNIT (EPSU) IAW AMM TASK 33-51-38-400-002-A, OK TO SERVICE.
